# SDR ASAA2014011812417

- Difficulty date: January 18, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 27,478 hours, 8,376 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 8784
- Condition: No Test
- Location: Nr 1 Engine
- Part time: 26,044 hours, 8,698 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON INITIAL DECENT, LEFT BLEED TRIP OFF LIGHT ILLUMINATED. RESET TRIP IAW QRH, LIGHT STAYED OUT, EXTINGUISHES.  ACFT GROUNDED. PERFORMED FIM TASK 36-10-809, WRENCH CHECKED ALL VALVES.  VALVES CHECK OK.  AS PRECAUTIONARY MEASURE, REPLACED HIGH STAGE REGULATOR REF AMM 36-11-07.  GROUND VERIFICATION CHECK SUCCESSFUL.   PERFORMED HEALTH CHECK IAW TASK CARD NG-36WC-00001 FAILED STEP 4J.  HIGH STAGE CONTROL PRESSURE CHECK, R & R HIGH STAGE VALVE IAW AMM 36-11-06.  COMPLETED HEALTH CHECK TASK CARD FROM STEP 4J.  ALL TESTS PASSED.
